| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the small intestinal videoscope exhibited the nozzle had foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Corrected data: h6 (health effect- impact code: removing 2199 and adding 2645) this report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined, however, it is likely the device not being reprocessed properly due to leak caused by cut at the insertion section led to the malfunction.The event can be detected/prevented by following the instructions for use which states the detection method in sif-q180 operation manual chapter 3 preparation and inspection and the preventive measure in sif-q180 reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.